| Model Number |
6290 |
| Medical Device Problem Codes |
Computer Operating System Problem (2898); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the communicator was showing yellow call doctor icon, and the communicator power cord felt hot.A boston scientific company representative performed the troubleshooting and discussed with the patient advocate and opted to replace the entire system.The communicator was deactivated.No adverse patient effects were reported.